# SDR USAASB97059

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: MCR5
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE FOUND THE EMERGENCY LIGHT ABOVE THE LEFT AFT ENTRY DOOR INOP.  MAINTENANCE REMOVED AND REPLACED THE FUSE IN THE POWER SUPPLY FOR THE LEFT AFT ENTRY DOOR.  OPS CHECK GOOD.  (M)
